Decomposing social indicators using distributional data
Benu Bidani and
Martin Ravallion
Journal of Econometrics, 1997, vol. 77, issue 1, 125-139
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (127)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(95)01809-3
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Decomposing social indicators using distributional data (1995) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:77:y:1997:i:1:p:125-139
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().